Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Shimizu's lemma for quaternionic hyperbolic space.

Cao, Wensheng and Parker, John R. (2018) 'Shimizu's lemma for quaternionic hyperbolic space.', Computational methods and function theory., 18 (1). pp. 159-191.

Abstract

We give a generalisation of Shimizu’s lemma to complex or quaternionic hyperbolic space in any dimension for groups of isometries containing an arbitrary parabolic map. This completes a project begun by Kamiya (Hiroshima Math J 13:501–506, 1983). It generalises earlier work of Kamiya, Inkang Kim and Parker. The analogous result for real hyperbolic space is due to Waterman (Adv Math 101:87–113, 1993).

Item Type:Article
Full text:(AM) Accepted Manuscript
Available under License - Creative Commons Attribution.
Download PDF
(359Kb)
Full text:(VoR) Version of Record
Available under License - Creative Commons Attribution.
Download PDF (Advance online version)
(639Kb)
Full text:(VoR) Version of Record
Available under License - Creative Commons Attribution.
Download PDF
(629Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1007/s40315-017-0212-4
Publisher statement:© The Author(s) 2017 Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Date accepted:27 June 2017
Date deposited:12 September 2017
Date of first online publication:23 October 2017
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar